Just read that a UK study indicated that children on Tamiflu frequently suffer nightmares as a side-effect of the drug. I wonder if this is what caused my bizarre dreams?
Swelling is down a bit on the site of the portacath installation, which is good. I took Oxycontin yesterday and used Ativan to control the nausea, which seemed to work. I was exhausted all day today, which could be an effect of the drug hangover or could just be because I haven't slept that well the last two weeks. In any case, I look forward to a sound night of sleep tonight.
My beard started falling out rather abruptly -- I woke up this morning and was missing the connection between my mustache and beard on the left hand side. So I clipped it all off, much to the delight of my daughter (who told me tonight to grow it back). The hair on my head is falling out a little bit, but not in clumps...yet. With luck, it will just be a bit of thinning. If I lose it all again, it will be disappointing...though I will happily exchange my hair for being cancer free.
Have a good evening, folks!
Saturday, August 1, 2009
Subscribe to: Posts (Atom)